Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The domain spaces of quasilogarithmic operators


Authors: M. Cwikel, B. Jawerth and M. Milman
Journal: Trans. Amer. Math. Soc. 317 (1990), 599-609
MSC: Primary 46M35
MathSciNet review: 974512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The construction of intermediate Banach spaces in interpolation theory and the study of commutator inequalities in this context are closely related to certain nonlinear operators $ \Omega $. Here an explicit characterization of the domain spaces of these operators $ \Omega $ is obtained, and the characterization is related to logarithmic Sobolev inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46M35

Retrieve articles in all journals with MSC: 46M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0974512-4
Article copyright: © Copyright 1990 American Mathematical Society